Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2014, 3:25 AM EDT for Hunterdon County, New Jersey; Bucks County, Lehigh County, Pennsylvania. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2014, 3:25 AM EDT (07:25 UTC)
- Expired
- Jun 13, 2014, 4:30 AM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Bucks County, PA, Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 88 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664
WWUS81 KPHI 130725
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EDT FRI JUN 13 2014
NJZ007>009-PAZ060>062-101-103-105-106-130830-
BERKS PA-HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-MORRIS NJ-
NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
325 AM EDT FRI JUN 13 2014
...SHOWERS WITH HEAVY RAIN WILL AFFECT EASTERN LEHIGH...HUNTERDON...
NORTH CENTRAL CHESTER...NORTHERN BUCKS...NORTHWESTERN MONTGOMERY...
SOUTHEASTERN BERKS...SOUTHERN NORTHAMPTON...SOUTHERN WARREN AND WEST
CENTRAL MORRIS COUNTIES...
AT 322 AM EDT...A BROKEN LINE OF SHOWERS WITH HEAVY RAIN WAS
LOCATED FROM CLOVERHILL TO ROBESONIA TO SANATOGA TO GLENMOORE...
MOVING NORTH AT 25 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THESE SHOWERS WILL BE NEAR SELLERSVILLE...POTTSGROVE...DUBLIN...AND
POTTSTOWN AROUND 330 AM...SOUTH POTTSTOWN...PIPERSVILLE...
PIPERSVILLE...AND PERKASIE AROUND 335 AM...STOWE AND HALFWAY HOUSE
AROUND 340 AM.
LAT...LON 4049 7579 4070 7548 4090 7467 4055 7474
4051 7478 4051 7479 4042 7477 4028 7515
4027 7525 4016 7562 3992 7596
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 8:44 PM EDT, 6 hours 41 minutes earlier.
Area forecast discussion, Jun 12, 8:44 PM EDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
844 PM EDT THU JUN 12 2014
.SYNOPSIS...
A STALLED FRONTAL BOUNDARY TO OUR SOUTH AND WEST IS FORECAST TO
GRADUALLY LIFT NORTH OF OUR AREA AS A WARM FRONT LATE TONIGHT INTO
FRIDAY MORNING. A COLD FRONT IS THEN EXPECTED TO CROSS THE MID
ATLANTIC STATES FRIDAY NIGHT, FOLLOWED BY HIGH PRESSURE BUILDING
ACROSS THE REGION OVER THE WEEKEND. LATE SUNDAY, HIGH PRESSURE WILL
MOVE OFFSHORE, WITH A WARM FRONT LIFTING NORTH OF THE AREA INTO
MONDAY. A SLOW MOVING COLD FRONT WILL THEN APPROACH FROM THE WEST
INTO MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SHOWERS...HEAVY AT TIMES...CONTINUE TO MOVE NORTHWARD ALONG THE
WRN PARTS OF THE CWA THIS EVENING. THE GREATEST TOTALS WILL BE
ACROSS KMQS-KRDG-KABE-KMPO AREAS. LIGHTER SHOWERS ARE BEING
OBSERVED ACROSS OTHER AREAS. A BACK EDGE OF THE PRECIP IS ACROSS
SRN NJ/ERN MD ATTM. MORE SHOWERS AND AREAS OF FOG ARE EXPECTED
LATER TONIGHT...SO WE WILL KEEP THE ONGOING HIGH POP FCST GOING
FOR NOW. TEMPS/WINDS WERE NOT CHANGED MUCH FOR THE EVENING
UPDATED.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
MORNING FOG AND NEWD DEPARTING SHOWERS AND THEN WE SHOULD SEE
PARTLY SUNNY SKIES IN THE AFTN AND AWAIT A BAND OF HEAVY
THUNDERSTORMS LATE IN THE DAY OR EVENING.
TT APPROACH 48 AND WHILE 0-6KM BULK SHEAR IS BELOW CRITERIA...THE
MLCAPE IS TRIPLE THAT OF TODAY AND SHOULD RESULT IN SEVERAL BIG
STORMS LATE IN THE DAY OR EVENING FROM PA THRU NJ. GUSTY WINDS TO
40 KT AND SMALL HAIL AS THE PWAT DRIES OUT SLIGHTLY TO 1.5 INCHES.
NOT ENOUGH INFO IN THE GUIDANCE TO EXPAND THE FFA.
ONE COMPLICATION IS THE NEWD MOVING BUT WEAKENING W CAROLINAS NEG
TILT SHORT WAVE. MODEL GUIDANCE DOES NOT SEEM TO DO MUCH WITH
THIS AS IT TRANSLATES OFF THE MID ATLC COAST ON FRI.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
PLEASANT CONDITIONS ARE IN STORE FOR THE UPCOMING WEEKEND, BUT
RETURNING HUMIDITY AND UNSETTLED WEATHER IS ANTICIPATED FOR NEXT
WEEK. GOING INTO FRIDAY NIGHT, SCATTERED SHOWERS/TSTORMS ARE
EXPECTED TO BE ONGOING WITH A COLD FRONT APPROACHING AND TRACKING
ACROSS THE REGION. WITH THE PASSAGE OF THE FRONT INTO THE OVERNIGHT,
THIS ACTIVITY WILL BE DIMINISHING, AND WE TREND POPS DOWN FROM WEST
TO EAST AFTER MIDNIGHT. THERE CONTINUES TO BE GOOD MODEL AGREEMENT
THAT THE COLD FRONT SHOULD BE OFFSHORE INTO EARLY SATURDAY, WITH ANY
SHWR/TSTORM ACTIVITY EXITING EAST BEFORE OR BY DAYBREAK. WITH HIGH
PRESSURE THEN GRADUALLY SPREADING INTO THE MID ATLANTIC DURING THE
DAYTIME SATURDAY, AMPLE SUNSHINE IS EXPECTED ALONG WITH A DRIER,
MORE COMFORTABLE AIRMASS BUILDING INTO THE REGION, WITH DEWPOINTS
FORECAST TO DROP BACK INTO THE 50S FOR THE AREA. SUNDAY LOOKS TO BE
ANOTHER PLEASANT MID-JUNE DAY WITH HIGH PRESSURE STRETCHING ACROSS
THE REGION ALLOWING FOR MORE SUNSHINE AND COMFORTABLE HUMIDITY
LEVELS.
BY LATE SUNDAY INTO SUNDAY NIGHT, HIGH PRESSURE IS FORECAST TO BE
EDGING EAST AND OFFSHORE, ALLOWING A WARM FRONT TO LIFT NORTH INTO
THE REGION THROUGH MONDAY. THIS PATTERN WILL ALLOW FOR MORE MOISTURE
ADVECTION INTO OUR AREA THROUGH MIDWEEK, WITH A SOUTH TO SOUTHWEST
FLOW SETTING UP. ALSO FOR THE MIDWEEK PERIOD, A SLOW MOVING COLD
FRONT IS PROGGED TO APPROACH OUR REGION FROM THE WEST, AND THERE
LOOKS TO BE MORE SHORTWAVE ENERGY ALOFT THAT PASSES OVERHEAD TOO,
SUPPORTING THE CHANCES FOR SOME SCATTERED SHOWER/TSTORM ACTIVITY
EACH DAY. WHILE IT WILL NOT LIKELY BE A COMPLETE WASHOUT THROUGH
THIS PERIOD, WE HAVE KEPT MOSTLY SLIGHT CHANCE TO LOW CHANCE POPS IN
PLACE. ANOTHER NOTICEABLE TREND FOR THE EARLY TO MIDDLE OF NEXT WEEK
WILL BE ABOVE AVERAGE TEMPERATURES INTO THE UPPER 80S FOR MUCH OF
THE REGION, ESPECIALLY FOR TUESDAY AND WEDNESDAY, WITH INCREASING
HUMIDITY AS FORECAST DEWPOINTS CLIMB BACK INTO THE MID/UPPER 60S.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...IFR/LIFR ST/FOG RETURNS TO THE ENTIRE AREA. LIGHT EAST
WIND. SHOWERS WITH MAYBE AN ISOLATED EMBEDDED TSTM. LIGHT EAST
WIND.
FRIDAY...IFR OR LIFR CONDS IN ST/FOG AND ANY DEPARTING SHOWERS
EARLY THEN BECOMING MVFR OR VFR CIGS EARLY AFTN WITH A TSTM
PROBABLE VERY LATE IN THE DAY. WIND BECOMING SSW AND GUSTING 15 KT
DURING THE AFTN.
OUTLOOK...
FRIDAY NIGHT...A COLD FRONT PASSAGE IS EXPECTED WITH SCATTERED
SHWR/TSTORM ACTIVITY, PRODUCING PERIODS OF MVFR/IFR CONDITIONS. MUCH
OF THIS ACTIVITY SHOULD BE PASSING EAST PRIOR TO DAYBREAK SATURDAY.
SATURDAY AND SUNDAY...VFR CONDITIONS ARE EXPECTED.
MONDAY AND TUESDAY...CONTINUED MAINLY VFR. SOME SCATTERED
SHWRS/TSTORMS ARE POSSIBLE, WITH BRIEF PERIODS OF SUB-VFR.
&&
.MARINE...
NO HEADLINES ATTM THROUGH FRIDAY. SEAS SHOULD REMAIN BETWEEN 3 AND
4 FT. EASTERLY WINDS THROUGH TONIGHT WITH AREAS OF FOG DEVELOPING
LATER ON. WINDS BECOME S-SE ON FRIDAY WITH POSSIBLE FOG PATCHES.
OUTLOOK...
FRIDAY NIGHT AND SATURDAY...CONDITIONS MAY APPROACH SMALL CRAFT
ADVISORY IN THE WAKE OF A COLD FRONT PASSAGE. SOUTHWEST WINDS FRIDAY
NIGHT WILL SHIFT TO THE NORTHWEST INTO SATURDAY, AND WIND GUSTS MAY
APPROACH 25 KNOTS AT TIMES. SOME SCATTERED SHOWERS/TSTORMS ARE
EXPECTED WITH THE FRONTAL PASSAGE FRIDAY NIGHT, WITH HIGHER WINDS
AND SEAS NEAR THUNDERSTORMS.
SATURDAY NIGHT AND SUNDAY...SUB-ADVISORY CONDITIONS AS HIGH PRESSURE
BUILDS ACROSS THE REGION AND AREA WATERS.
MONDAY AND TUESDAY...CONTINUED SUB-ADVISORY CONDITIONS. ISOLATED TO
SCATTERED SHWRS/TSTORMS ARE POSSIBLE.
&&
.HYDROLOGY...
FFA UPDATED AT 304PM PER COLLABORATION WITH WPC QPF AND ECMWF/GGEM
QPF.
RESOLVING THE 88D DPR AND LEGACY STORM TOTALS...WE WILL RELY ON
THE LIGHTER DIX 88D OHP AND STP SOLUTIONS PER LATEST AVBL DATA
MESH. DOX DPR SEEMS WAYY TO WET.
A PERSISTENT LOW LEVEL ON SHORE FLOW COMBINES WITH 12Z/12 PWAT
VALUES NEAR 1.8 INCHES AS POSTED IN THE ABERDEEN MD/KIAD/KWAL
SOUNDINGS AND THREATENS GULLY WASHERS I95 WESTWARD. ADDING TO THE
FLASH FLOOD THREAT, IS A VERY DEEP WARM CLOUD LAYER, ABOUT 15K FT,
AND THE RECENT WET PATTERN HAS LEAD TO RATHER WET (VULNERABLE)
ANTECEDENT CONDITIONS IN THE DELAWARE VALLEY.
SLOW NWD MOTION OF 10 TO 15 KT AND SOME SORT OF APPARENT APEX OF
LIFT OVER THE DELMARVA E VA MAY INTENSIFY DURING THE NIGHT OVER
OUR AREA.
THE WATCH WAS NOT EXPANDED OR EXTENDED ATTM.
WE FORESEE HEAVY RAIN FOR AN HOUR OR SO LATE FRI OR FRI EVE WITH
THE CFP TSTMS BUT THERE SHOULD BE A 12 TO 18 HR PERIOD OF RECOVERY
BETWEEN WHATEVER OCCURS THIS EVENING AND THAT OF LATE FRIDAY.
&&
.TIDES/COASTAL FLOODING...
HIGH TIDE OCCURRING ALONG THE OCEAN SHORES ATTM AND LOOK LIKE
NUMBER HAVE TURNED OUT LIKE EXPECTED WITH MINOR TIDAL FLOODING
LEVELS BEING REACHED...BUT A BIT HIGHER NUMBERS ACROSS SRN NJ AND
DEL. WE WILL CONTINUE THE CFW UNTIL EXPIRATION. IT DOES NOT APPEAR
THAT WE WILL NEED ANY CFW FLAG FOR THE CHESAPEAKE OR FOR THE UPPER
DEL BAY ATTM. WE WILL CONTINUE TO MONITOR THIS HOWEVER.
&&
.RIP CURRENTS...
A LOW RISK FOR RIP CURRENTS IS EXPECTED FRIDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR PAZ060-070-071-
101>104-106.
NJ...FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR NJZ017>019.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR NJZ021-
023-024.
DE...FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
DEZ002>004.
MD...FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR MDZ008.
MARINE...NONE.
&&
SYNOPSIS...KLINE
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...KLINE
AVIATION...DRAG/KLINE
MARINE...DRAG/KLINE
HYDROLOGY...DRAG
TIDES/COASTAL FLOODING...O'HARA
RIP CURRENTS...O'HARAHazardous weather outlook, Jun 13, 12:04 AM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1204 AM EDT FRI JUN 13 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-140415- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1204 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN THROUGH TONIGHT WHICH MAY LEAD TO BRIEF POOR DRAINAGE FLOODING. AREAS OF FOG MAY DEVELOP DURING THE OVERNIGHT, LEADING UP TO DAYBREAK FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AREAS OF FOG ARE POSSIBLE EARLY FRIDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE HEAVY RAIN INTO FRIDAY AND FRIDAY NIGHT AND MAY CAUSE ADDITIONAL FLOODING CONCERNS IN LOW LYING AREAS AND AREAS OF POOR DRAINAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140415- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1204 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. AREAS OF FOG MAY DEVELOP DURING THE OVERNIGHT, LEADING UP TO DAYBREAK FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AREAS OF FOG ARE POSSIBLE EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 3:25 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EDT FRI JUN 13 2014
NJZ007>009-PAZ060>062-101-103-105-106-130830-
BERKS PA-HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-MORRIS NJ-
NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
325 AM EDT FRI JUN 13 2014
...SHOWERS WITH HEAVY RAIN WILL AFFECT EASTERN LEHIGH...HUNTERDON...
NORTH CENTRAL CHESTER...NORTHERN BUCKS...NORTHWESTERN MONTGOMERY...
SOUTHEASTERN BERKS...SOUTHERN NORTHAMPTON...SOUTHERN WARREN AND WEST
CENTRAL MORRIS COUNTIES...
AT 322 AM EDT...A BROKEN LINE OF SHOWERS WITH HEAVY RAIN WAS
LOCATED FROM CLOVERHILL TO ROBESONIA TO SANATOGA TO GLENMOORE...
MOVING NORTH AT 25 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THESE SHOWERS WILL BE NEAR SELLERSVILLE...POTTSGROVE...DUBLIN...AND
POTTSTOWN AROUND 330 AM...SOUTH POTTSTOWN...PIPERSVILLE...
PIPERSVILLE...AND PERKASIE AROUND 335 AM...STOWE AND HALFWAY HOUSE
AROUND 340 AM.
LAT...LON 4049 7579 4070 7548 4090 7467 4055 7474
4051 7478 4051 7479 4042 7477 4028 7515
4027 7525 4016 7562 3992 7596
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 4:28 AM EDT | Special Weather Statement | PHI | Hunterdon, Sussex, Warren | 62 min |
| Jun 13, 8:32 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 118 min |
| Jun 13, 11:54 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 11 hr |
| Jun 13, 2:00 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jun 13, 2:16 PM EDT | Special Weather Statement | PHI | Warren | 119 min |
| Jun 13, 2:52 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jun 13, 3:14 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 2 hr |
| Jun 13, 3:16 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Hunterdon, Mercer, Salem, Somerset | 4 hr |
| Jun 13, 3:36 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 6 hr | |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more | 52 min |
| Jun 13, 3:46 PM EDT | Flash Flood Warning | PHI | Morris, Somerset | 4 hr |
| Jun 13, 3:52 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Middlesex, Salem | 53 min |
| Jun 13, 4:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 13, 4:18 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 4 hr |
| Jun 13, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex | 63 min |
| Jun 13, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 23 min |
| Jun 13, 5:04 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more | 4 hr |
| Jun 13, 5:08 PM EDT | Special Weather Statement | PHI | Middlesex | 37 min |
| Jun 13, 5:24 PM EDT | Flash Flood Warning | PHI | Middlesex | 4 hr |
| Jun 13, 5:36 PM EDT | Special Weather Statement | PHI | Monmouth | 54 min |
| Jun 13, 6:24 PM EDT | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Jun 13, 6:26 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 94 min |
| Jun 13, 6:46 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 6 hr |
| Jun 13, 6:55 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Jun 13, 4:46 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 3 hr |
| Jun 13, 6:17 AM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Jun 13, 6:41 AM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 15 hr |
| Jun 13, 12:36 PM EDT | Special Weather Statement | PHI | Berks | 69 min |
| Jun 13, 1:25 PM EDT | Flash Flood Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jun 13, 1:48 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 4 hr |
| Jun 13, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 57 min |
| Jun 13, 2:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 48 min |
| Jun 13, 2:42 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 63 min |
| Jun 13, 3:37 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 4 hr |
| Jun 13, 4:17 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 58 min |
| Jun 13, 3:33 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jun 13, 4:38 PM EDT | Flash Flood Warning | PHI | Kent | 4 hr |
| Jun 13, 7:56 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.